The theory of classification part 17: multiple inheritance and the resolution of inheritance conflicts

Simons, A.J.H. (2005) The theory of classification part 17: multiple inheritance and the resolution of inheritance conflicts. Journal of Object Technology, 4 (2). 15 - 26. ISSN 1660-1769

Abstract

Metadata

Authors/Creators:
  • Simons, A.J.H.
Copyright, Publisher and Additional Information: © 2005 JOT. Reproduced in accordance with the publisher's self-archiving policy.
Dates:
  • Published: March 2005
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Computer Science (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 06 Jun 2014 10:55
Last Modified: 25 Mar 2018 18:30
Published Version: http://dx.doi.org/10.5381/jot.2005.4.2.c2
Status: Published
Refereed: Yes

Share / Export